# SDR AALA202012049014

- Difficulty date: December 2, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 65,463 hours, 29,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2569
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY LIGHT SYSTEM FAULT.  EPSU INT LOAD FWD L OCCURED WHILE PERFORMING THE FUNCTIONAL CHECK DURING THE PS MAINTENANCE CHECK.  SUPPLEMENTAL REPORT: REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202012049014) AND 12WL (AALA202012079025), PER AMM 33-51-13.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
